Does Newton's method converges uniformly in mild differentiability context?

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00515762
Contributor : Alain Pietrus <>
Submitted on : Tuesday, September 7, 2010 - 10:57:07 PM
Last modification on : Wednesday, July 18, 2018 - 8:11:27 PM

Identifiers

  • HAL Id : hal-00515762, version 1

Collections

Citation

Alain Pietrus. Does Newton's method converges uniformly in mild differentiability context?. Revista Colombiana de Matematicas, 2000, 34 (2), pp.49-56. ⟨hal-00515762⟩

Share

Metrics

Record views

59